# SDR MWEA98848

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130387
- Condition: Dented
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD LOWER TEE DENTED BETWEEN LONGERON 29L-29R ON FORWARD LOWER LEG AND BETWEEN 29L-30 ON AFT LOWER LEG.  MAINTENANCE REMOVED AND REPLACED TEE.
